Publication
Title
Advancements in iterative methods for rational approximation in the frequency dDomain
Author
Language
English
Source (journal)
IEEE transactions on power delivery / Institute of Electrical and Electronics Engineers [New York, N.Y.] - New York
Publication
New York : 2007
ISSN
0885-8977
Volume/pages
22:3(2007), p. 1633-1642
ISI
000247605900044
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 07.06.2017
To cite this reference